A rare case of clozapine-induced symmetrical drug-related intertriginous and flexural exanthema with vasculitis-like lesions

Suvarna, Punya and Kayarkatte, Manasa N and Shenoi, Shrutakirthi D and Jaiprakash, Padmapriya (2020) A rare case of clozapine-induced symmetrical drug-related intertriginous and flexural exanthema with vasculitis-like lesions. Contact dermatitis, 82 (5). pp. 318-320. ISSN 0105-1873

[img] PDF
00009517.pdf - Published Version
Restricted to Registered users only

Download (5MB) | Request a copy
Item Type: Article
Uncontrolled Keywords: Baboon syndrome; clozapine; drug patch testing; drug reaction; SDRIFE; systematized contact dermatitis; vasculitis.
Subjects: Medicine > KMC Manipal > Dermatology
Medicine > KMC Manipal > Pathology
Depositing User: KMC Library
Date Deposited: 15 Oct 2020 04:19
Last Modified: 15 Oct 2020 04:19
URI: http://eprints.manipal.edu/id/eprint/155878

Actions (login required)

View Item View Item